# SDR DL757030866

- Difficulty date: September 23, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 39,364 hours, 18,891 cycles
- Engine: Pwa PW2037
- Engine time: 6,971 hours, 3,280 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Eng Hyd
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYDRAULIC SYSTEM QUANTITY/PRESSURE LOSS.  LT HYD QTY 1 GALLON REMAINING.  FOUND LT ENG EDP HYD PRESS LINE B-NUT LOOSE AT FIREWALL FITTING.  TIGHTENED SAME.  CHECKED CASE/PRESSURE FILTER MODULE POP-OUT OK.  SERVICED HYD QTY OPS CHECK AND LEAK CHECK GOOD.  HYD PRESS   NORMAL.
